Alert archive / Mississippi / River Flood Warnings in 2010
River Flood Warning 13, NWS New Orleans, LA
NWS New Orleans, LA issued this river flood warning at Feb 4, 2010, 7:26 PM CST for Pearl River County, Mississippi. It took effect at Feb 4, 2010, 10:51 PM CST. It was in force for 41 hr.
The area
The counties it named.
The facts
- Issued
- Feb 4, 2010, 7:26 PM CST (01:26 UTC)
- In effect from
- Feb 4, 2010, 10:51 PM CST
- Expired
- Feb 6, 2010, 3:56 PM CST
- In force
- 41 hr
- Issued by
- NWS New Orleans, LA
- Flood severity
- Minor
County Pearl River County, MS
The river
Written for the forecast point West Hobolochitto Creek near McNeill (MNLM6).
- Action stage
- 12 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02492360, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
394 WGUS44 KLIX 050126 FLWLIX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 726 PM CST THU FEB 04 2010 ...THE NATIONAL WEATHER SERVICE IN NEW ORLEANS BATON ROUGE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MISSISSIPPI... THE WEST HOBOLOCHITTO CREEK NEAR MCNEIL AFFECTING PEARL RIVER COUNTY THE EAST HOBOLOCHITTO CREEK NEAR CAESAR AFFECTING PEARL RIVER COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && MSC109-051926- /O.NEW.KLIX.FL.W.0013.100205T0451Z-100206T1510Z/ /MNLM6.1.ER.100205T0451Z.100205T1800Z.100206T0910Z.NO/ 726 PM CST THU FEB 04 2010 THE NATIONAL WEATHER SERVICE IN NEW ORLEANS/BATON ROUGE HAS ISSUED A * FLOOD WARNING FOR THE WEST HOBOLOCHITTO CREEK NEAR MCNEIL. * FROM THIS EVENING TO SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 6:45 PM THURSDAY THE STAGE WAS 12.6 FEET. * MINOR FLOODING IS FORECAST. * THE FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY LATE TONIGHT AND CREST NEAR 17.0 FEET BY LATE TOMORROW MORNING. * IMPACT...AT 17.0 FEET...SOME ROADS IN THE COUNTY INUNDATED BUT PASSABLE. HOMES IN WESTCHESTER SUBDIVISION, PICAYUNE WILL BE THREATENED. WATER OVER A FEW ROADS IN THE CITY OF PICAYUNE WILL CAUSE TRAFFIC PROBLEMS. SCHOOL BUS TRAFFIC MAY NEED ALTERNATE ROUTES. BEECH STREET AND WESTCHESTER SUBDIVISION BELOW THE CONFLUENCE OF THE EAST AND WEST BRANCHES WILL BE SUBJECT TO FLOODING IN LOW PLACES. $$ MSC109-051925- /O.NEW.KLIX.FL.W.0014.100205T1112Z-100206T1740Z/ /CREM6.1.ER.100205T1112Z.100205T2100Z.100206T1140Z.NO/ 726 PM CST THU FEB 04 2010 THE NATIONAL WEATHER SERVICE IN NEW ORLEANS/BATON ROUGE HAS ISSUED A * FLOOD WARNING FOR THE EAST HOBOLOCHITTO CREEK NEAR CAESAR. * FROM LATE TONIGHT TO SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 6:45 PM THURSDAY THE STAGE WAS 8.8 FEET. * MINOR FLOODING IS FORECAST. * THE FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY LATE TONIGHT AND RISE TO NEAR 16.0 FEET BY EARLY TOMORROW AFTERNOON. * IMPACT...AT 17.0 FEET...MODERATE FLOODING IN AREAS NEAR THE STREAM IN PICAYUNE. WATER WILL BE IN GARAGES OF SEVERAL HOMES BETWEEN MS 43 AND BEECH STREET BRIDGE. NORTHWOOD DRIVE IMPASSABLE WITH SOME HOMES FLOODED. $$
4 follow-up statements
958 WGUS84 KLIX 051222 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 622 AM CST FRI FEB 05 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI... THE WEST HOBOLOCHITTO CREEK NEAR MCNEIL AFFECTING PEARL RIVER COUNTY THE EAST HOBOLOCHITTO CREEK NEAR CAESAR AFFECTING PEARL RIVER COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && MSC109-060622- /O.EXT.KLIX.FL.W.0013.000000T0000Z-100206T1402Z/ /MNLM6.1.ER.000000T0000Z.100205T1400Z.100206T0802Z.NO/ 622 AM CST FRI FEB 05 2010 THE FLOOD WARNING CONTINUES FOR THE WEST HOBOLOCHITTO CREEK NEAR MCNEIL. * UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 5:45 AM FRIDAY THE STAGE WAS 17.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * THE FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO CREST JUST BELOW 18.0 FEET AND THEN BEGIN TO SLOWLY FALL. * IMPACT...AT 17.0 FEET...SOME ROADS IN THE COUNTY INUNDATED BUT PASSABLE. HOMES IN WESTCHESTER SUBDIVISION, PICAYUNE WILL BE THREATENED. WATER OVER A FEW ROADS IN THE CITY OF PICAYUNE WILL CAUSE TRAFFIC PROBLEMS. SCHOOL BUS TRAFFIC MAY NEED ALTERNATE ROUTES. BEECH STREET AND WESTCHESTER SUBDIVISION BELOW THE CONFLUENCE OF THE EAST AND WEST BRANCHES WILL BE SUBJECT TO FLOODING IN LOW PLACES. $$ MSC109-060621- /O.EXT.KLIX.FL.W.0014.000000T0000Z-100206T1010Z/ /CREM6.1.ER.100205T1938Z.100206T0000Z.100206T0410Z.NO/ 622 AM CST FRI FEB 05 2010 THE FLOOD WARNING CONTINUES FOR THE EAST HOBOLOCHITTO CREEK NEAR CAESAR. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 5:45 AM FRIDAY THE STAGE WAS 13.4 FEET. * MINOR FLOODING IS FORECAST. * THE FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO CREST NEAR FLOOD STAGE LATER THIS AFTERNOON AND THEN BEGIN FALLING. * IMPACT...AT 15.0 FEET...WATER OVER A FEW ROADS IN THE CITY OF PICAYUNE WILL CAUSE TRAFFIC PROBLEMS. SCHOOL BUS TRAFFIC MAY NEED ALTERNATE ROUTES. A FEW HOMES ON NORTHWOOD DRIVE WILL BE THREATENED. BEECH STREET AND WESTCHESTER SUBDIVISION BELOW THE CONFLUENCE OF THE EAST AND WEST BRANCHES SUBJECT TO FLOODING IN LOW PLACES. $$ 98/SO
274 WGUS84 KLIX 051650 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 1050 AM CST FRI FEB 05 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI... THE WEST HOBOLOCHITTO CREEK NEAR MCNEIL AFFECTING PEARL RIVER COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && MSC109-061050- /O.EXT.KLIX.FL.W.0013.000000T0000Z-100206T2136Z/ /MNLM6.1.ER.100206T1222Z.100205T1800Z.100206T1536Z.NO/ 1050 AM CST FRI FEB 05 2010 ...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE WEST HOBOLOCHITTO CREEK NEAR MCNEIL. * UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 9:45 AM FRIDAY THE STAGE WAS 17.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * THE FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE SLIGHTLY TO NEAR 17.8 FEET BEFORE BEGINNING TO FALL. * IMPACT...AT 17.0 FEET...SOME ROADS IN THE COUNTY INUNDATED BUT PASSABLE. HOMES IN WESTCHESTER SUBDIVISION, PICAYUNE WILL BE THREATENED. WATER OVER A FEW ROADS IN THE CITY OF PICAYUNE WILL CAUSE TRAFFIC PROBLEMS. SCHOOL BUS TRAFFIC MAY NEED ALTERNATE ROUTES. BEECH STREET AND WESTCHESTER SUBDIVISION BELOW THE CONFLUENCE OF THE EAST AND WEST BRANCHES WILL BE SUBJECT TO FLOODING IN LOW PLACES. $$ 98/SO
031 WGUS84 KLIX 060320 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 920 PM CST FRI FEB 05 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI.. THE WEST HOBOLOCHITTO CREEK NEAR MCNEIL AFFECTING PEARL RIVER COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && MSC109-062120- /O.CON.KLIX.FL.W.0013.000000T0000Z-100206T2136Z/ /MNLM6.1.ER.100206T1222Z.100205T2030Z.100206T1536Z.NO/ 920 PM CST FRI FEB 05 2010 THE FLOOD WARNING CONTINUES FOR THE WEST HOBOLOCHITTO CREEK NEAR MCNEIL. * UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 8:45 PM FRIDAY THE STAGE WAS 17.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE CREEK IS EXPECTED TO CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW AFTERNOON. * IMPACT...AT 17.0 FEET...SOME ROADS IN THE COUNTY INUNDATED BUT PASSABLE. HOMES IN WESTCHESTER SUBDIVISION, PICAYUNE WILL BE THREATENED. WATER OVER A FEW ROADS IN THE CITY OF PICAYUNE WILL CAUSE TRAFFIC PROBLEMS. SCHOOL BUS TRAFFIC MAY NEED ALTERNATE ROUTES. BEECH STREET AND WESTCHESTER SUBDIVISION BELOW THE CONFLUENCE OF THE EAST AND WEST BRANCHES WILL BE SUBJECT TO FLOODING IN LOW PLACES. $$
290 WGUS84 KLIX 061528 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 928 AM CST SAT FEB 06 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI... WEST HOBOLOCHITTO CREEK NEAR MCNEIL AFFECTING PEARL RIVER COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI.. EAST HOBOLOCHITTO CREEK NEAR CAESAR AFFECTING PEARL RIVER COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && MSC109-062156- /O.EXT.KLIX.FL.W.0013.000000T0000Z-100206T2156Z/ /MNLM6.1.ER.000000T0000Z.100205T2030Z.100206T1556Z.NO/ 928 AM CST SAT FEB 06 2010 ...FLOOD WARNING EXTENDED UNTIL THIS AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE WEST HOBOLOCHITTO CREEK NEAR MCNEIL. * UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 8:45 AM SATURDAY THE STAGE WAS 16.9 FEET. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE CREEK WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON. * IMPACT...AT 17.0 FEET...SOME ROADS IN THE COUNTY INUNDATED BUT PASSABLE. HOMES IN WESTCHESTER SUBDIVISION, PICAYUNE WILL BE THREATENED. WATER OVER A FEW ROADS IN THE CITY OF PICAYUNE WILL CAUSE TRAFFIC PROBLEMS. SCHOOL BUS TRAFFIC MAY NEED ALTERNATE ROUTES. BEECH STREET AND WESTCHESTER SUBDIVISION BELOW THE CONFLUENCE OF THE EAST AND WEST BRANCHES WILL BE SUBJECT TO FLOODING IN LOW PLACES $$ MSC109-070510- /O.CON.KLIX.FL.W.0026.000000T0000Z-100207T0510Z/ /CREM6.1.ER.000000T0000Z.100206T1030Z.100206T2310Z.NO/ 928 AM CST SAT FEB 06 2010 THE FLOOD WARNING CONTINUES FOR THE EAST HOBOLOCHITTO CREEK NEAR CAESAR. * UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:45 AM SATURDAY THE STAGE WAS 16.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE CREEK WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON. * IMPACT...AT 17.0 FEET...MODERATE FLOODING IN AREAS NEAR THE STREAM IN PICAYUNE. WATER WILL BE IN GARAGES OF SEVERAL HOMES BETWEEN MS 43 AND BEECH STREET BRIDGE. NORTHWOOD DRIVE IMPASSABLE WITH SOME HOMES FLOODED. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Feb 4, 4:30 PM CST, 2 hours 56 minutes earlier.
Area forecast discussion, Feb 4, 4:30 PM CST, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
430 PM CST THU FEB 4 2010
.SYNOPSIS...
SURFACE LOW IS SITUATED OFF THE SOUTHWEST/SOUTH CENTRAL LOUISIANA
COAST WITH A SECONDARY LOW CLOSER TO THE UPPER SYSTEM OFF THE
LOWER TEXAS COAST. THE MID/UPPER TROUGH EXTENDS FROM THE CENTRAL
PLAINS SOUTH INTO WEST CENTRAL TEXAS AND MEXICO WITH THE CORE OF
THE STRONG UPPER LEVEL JET EXTENDING FROM THE WESTERN GULF COAST
NORTHWARD ACROSS THE EASTERN PLAINS TO THE GREAT LAKES. AREAS
RADAR SHOWED A LARGE SHIELD OF LIGHT TO MODERATE RAIN WITH
EMBEDDED AREAS OF HEAVY RAIN SHOWERS OVER MUCH OF THE CENTRAL GULF
COAST REGION.
&&
.SHORT TERM...
SURFACE LOW AND UPPER SYSTEM WILL SLOWLY ACCELERATE EAST AND
NORTHEAST TONIGHT. BANDS OF HEAVIER RAIN WILL PERSIST THIS
EVENING...MAINLY AROUND LAKE PONTCHARTRAIN AND AREAS TO THE EAST
AND SOUTH. LIGHT TO MODERATE RAIN OVER AREAS CLOSER TO THE
ATCHAFALAYA RIVER WILL START TO TAPER OFF LATER THIS EVENING AS
DRIER AIR NEAR THE SABINE RIVER WORKS EAST. WILL LEAVE THE FLOOD
WATCH INTACT OVER THE ENTIRE AREA...HOWEVER...ANTICIPATE THE
WESTERN HALF OR ONE THIRD OF THE WATCH AREA MAY BE CANCELLED LATER
THIS EVENING. RAINFALL TOTALS SO FAR HAVE BEEN FAIRLY CLOSE TO
WHAT WAS EXPECTED...WITH BATON ROUGE HAVING REPORTED JUST OVER 2.5
INCHES...METRO NEW ORLEANS AROUND 2 INCHES...AND GULFPORT AROUND 1
INCH. ADDITIONAL RAINFALL AMOUNTS WILL RANGE FROM AROUND ONE HALF
INCH AROUND KBTR TO 1 TO 2 INCHES AROUND METRO NEW ORLEANS...AND 2
TO 3 INCHES ON THE MISSISSIPPI GULF COAST. THERE HAVE BEEN REPORTS
OF HEAVY PONDING OF WATER ON LOW LYING SATURATED AREAS AND SOME
STREETS THAT HAVE EXPERIENCED NUMEROUS PERIODS OF HEAVY
RAINFALL...HOWEVER...NO FLASH FLOODING HAS BEEN REPORTED THUS FAR.
AFTER MIDNIGHT...RAIN WILL BE ENDING OVER THE WEST AND TAPERING
OFF IN THE EAST AS THE SURFACE LOW PRESSURE AREA MOVES EAST AND
NORTHEAST OF THE AREA.
ON FRIDAY...CLOUDS WILL HANG AROUND IN MOST AREAS. THE MAIN
SHORTWAVE TROUGH WILL MOVE FROM WEST TO EAST ACROSS THE FORECAST
AREA FOLLOWED BY A SECONDARY DISTURBANCE IN NORTHWEST FLOW FRIDAY
EVENING. ANY MEASURABLE RAIN CHANCES WILL BE CONFINED TO THE
MORNING OVER THE MISSISSIPPI GULF COAST AREA WITH SOME LINGERING
DRIZZLE POSSIBLE NORTH OF I-12 AND ACROSS SOUTHWEST MISSISSIPPI.
SOME DRIZZLE MAY PERSIST AROUND SOUTHWEST MISSISSIPPI DURING THE
AFTERNOON. MOSTLY CLOUDY SKIES WILL PERSIST FRIDAY NIGHT AS
SLIGHTLY COLDER AIR WORKS INTO THE AREA.
FOR THE START OF THE WEEKEND...SURFACE HIGH PRESSURE WILL BUILD
INTO THE FORECAST AREA SATURDAY...HOWEVER...LOW LEVEL MOISTURE
TRAPPED UNDER AN INVERSION WILL LIKELY KEEP BROKEN TO OVERCAST LOW
CLOUDS OVER AT LEAST THE NORTHERN HALF OF THE AREA. HAVE GONE
BELOW THE MAV GUIDANCE FOR HIGHS BASED ON THE FORECAST 925 AND 850
MB TEMPERATURES.
.LONG TERM...
A ZONAL FLOW PATTERN ALOFT BETWEEN SYSTEMS WILL BECOME ESTABLISHED
ON SUPERBOWL SUNDAY AS A RIDGE OF SURFACE HIGH PRESSURE MOVES
ACROSS THE LOWER MISSISSIPPI VALLEY. CLOUDS ARE EXPECTED TO BREAK
UP ALLOWING FOR PLENTY OF SUN WITH NO CHANCE OF RAIN. LOW
THICKNESS VALUES AND CONTINUED LOW 925-850 MB TEMPERATURES ONLY
SUPPORT HIGHS IN THE MID 50S.
THE NEXT WEATHER SYSTEM TO AFFECT OUR AREA WILL BE MOVING ACROSS
THE WESTERN STATES OVER THE WEEKEND THEN MERGING/PHASING WITH A
COLD UPPER SYSTEM DROPPING SOUTH OUT OF CENTRAL CANADA ON
MONDAY. THE GFS IS A BIT FASTER WITH THE SOUTHERN STREAM SYSTEM
AND SHOWS MUCH LESS PHASING THAN THE ECMWF. THE TIMING OF THE
ASSOCIATED COLD FRONT IS SIMILAR WITH THE TWO OPERATIONAL
MODELS...AND BOTH SHOW MOST OF THE FAST MOVING MODERATE TO HEAVY
RAINFALL PASSING NORTH OF THE FORECAST AREA...HOWEVER...THERE WILL
STILL BE A 40-50 PERCENT CHANCE OF LIGHT TO MODERATE SHOWERS
MONDAY NIGHT INTO TUESDAY MORNING.
COLDER AND DRIER AIR WILL SPREAD INTO THE GULF COAST REGION AGAIN
TUESDAY NIGHT AND WEDNESDAY WITH ANOTHER REINFORCEMENT POSSIBLE ON
THURSDAY. MODELS DIFFER QUITE A BIT ON THE AMOUNT OF COLD AIR
TOWARDS NEXT THURSDAY. WILL HAVE TO WATCH HOW THE MODELS HANDLE
THE NEXT DISTURBANCE LATE THURSDAY INTO FRIDAY SINCE COLD AIR
WILL BE IN PLACE. 22/TD
&&
.AVIATION...
A BROAD SHIELD OF LIGHT TO MODERATE RAINFALL WILL CONTINUE TO
IMPACT ALL TERMINALS THROUGH AROUND 03-06Z. MVFR VISIBILITIES AND
IFR CEILINGS WILL BE PREVALENT AT ALL TERMINALS...WITH CEILINGS
GENERALLY BETWEEN 500-1000 FEET AND VISIBILITIES OF AROUND 3
MILES. DRIER AIR WILL FILTER INTO THE MID-LEVELS AFTER 06Z...AND
STRONG EASTERLY WINDS OF 10 TO 15 KNOTS WILL TURN TO THE NORTH AND
NORTHWEST AFTER 06Z. HOWEVER...A LOW LEVEL INVERSION WILL TRAP
MOISTURE...WHICH WILL IN TURN ALLOW FOR IFR AND POSSIBLY LIFR
CEILING RESTRICTIONS TO CONTINUE THROUGH 16-18Z TOMORROW. 32
.MARINE...
SMALL CRAFT ADVISORIES REMAIN IN EFFECT FOR ALL OF OUR MARINE ZONES
THROUGH THIS EVENING. A BROAD AREA OF LOW PRESSURE IN THE NWRN GULF
WILL CONTINUE TO DEVELOP AND MOVE TO THE ENE TWRDS THE SE LA COAST.
THIS WILL KEEP WINDS ON THE HIGH END THROUGH THIS EVN BUT AS THE SFC
LOW MOVES THROUGH LOOK FOR ONSHORE FLOW TO BEGIN TO VEER AROUND TO
OFF SHORE AND TEMPORARILY WEAKEN DURING THE EARLY MORNING HRS. BY
MID TO LATE MORNING TOMORROW STRONG HIGH PRESSURE WILL BEGIN TO WORK
DOWN TWRDS THE NRN GULF AND THIS ALONG WITH CAA WILL CAUSE WINDS TO
PICK BACK UP WITH NW WINDS INCREASING THROUGH THE DAY AND MAXING OUT
OVERNIGHT. AHEAD OF THE SFC LOW ELEVATED TIDES WILL STILL BE AN
MINOR ISSUE BUT ONCE THE SFC LOW PUSH INTO SRN AL TOMORROW MORNING
TIDES WILL BEGIN TO DROP SOME. AS FOR SEAS THEY WILL RANGE IN THAT
5-7 FT RANGE THROUGH TONIGHT BUT BY TOMORROW AS OFFSHORE FLOW PICKS
UP AND ESPECIALLY TOMORROW NIGHT SEAS COULD APPROACH 9-10FT IN THE
OUTER WATERS. HIGH PRESSURE SHOULD FINALLY BUILD IN SATURDAY CAUSING
WINDS TO FINALLY SLACK OFF. BY THE BEGINNING OF NEXT WEEK ANOTHER
SFC LOW WILL BEGIN TO TAKE SHAPE IN TX AND THIS WILL LEAD TO AN
INCREASE IN BOTH WINDS AND SEAS AGAIN. /CAB/
.PRELIMINARY POINT TEMPS/POPS...
MCB 46 55 38 50 / 80 20 10 10
BTR 48 56 39 52 / 80 10 10 10
ASD 50 60 41 53 / 100 10 10 10
MSY 51 58 42 55 / 100 10 10 10
GPT 51 60 41 56 / 100 20 10 10
PQL 51 60 40 56 / 100 30 10 10
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLOOD WATCH UNTIL 4 AM FRIDAY FOR THE FOLLOWING ZONES:
ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
FELICIANA...IBERVILLE...LIVINGSTON...LOWER
JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
BERNARD...LOWER TERREBONNE...ORLEANS...POINTE COUPEE...ST.
CHARLES...ST. HELENA...ST. JAMES...ST. JOHN THE
BAPTIST...ST. TAMMANY...TANGIPAHOA...UPPER
JEFFERSON...UPPER LAFOURCHE...UPPER PLAQUEMINES...UPPER ST.
BERNARD...UPPER TERREBONNE...WASHINGTON...WEST BATON
ROUGE...AND WEST FELICIANA.
GM...SMALL CRAFT ADVISORY UNTIL MIDNIGHT FRIDAY FOR THE FOLLOWING
ZONES: AND LAKE PONTCHARTRAIN AND LAKE MAUREPAS.
SMALL CRAFT ADVISORY UNTIL 6 AM SATURDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL
WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS FROM THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER
ATCHAFALAYA RIVER LA FROM 20 TO 60 NM...AND COASTAL WATERS
FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER
ATCHAFALAYA RIVER LA OUT 20 NM.
MS...FLOOD WATCH UNTIL 4 AM FRIDAY FOR THE FOLLOWING ZONES:
AMITE...HANCOCK...HARRISON...JACKSON...PEARL
RIVER...PIKE...WALTHALL...AND WILKINSON.
GM...SMALL CRAFT ADVISORY UNTIL MIDNIGHT FRIDAY FOR THE FOLLOWING
ZONES: AND LAKE PONTCHARTRAIN AND LAKE MAUREPAS.
SMALL CRAFT ADVISORY UNTIL 6 AM SATURDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL
WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS FROM THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER
ATCHAFALAYA RIVER LA FROM 20 TO 60 NM...AND COASTAL WATERS
FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER
ATCHAFALAYA RIVER LA OUT 20 NM.
&&Hazardous weather outlook, Feb 4, 12:26 PM CST, 7 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1226 PM CST THU FEB 4 2010 GMZ530-550-555-570-575-LAZ034>040-046>050-056>070-MSZ068>071-077- 080>082-051100- LAKE PONTCHARTRAIN AND LAKE MAUREPAS- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA- EAST FELICIANA-ST. HELENA-TANGIPAHOA-WASHINGTON-ST. TAMMANY- IBERVILLE-WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON- ASSUMPTION-ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE- ST. CHARLES-UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES- UPPER ST. BERNARD-UPPER TERREBONNE-LOWER TERREBONNE- LOWER LAFOURCHE-LOWER JEFFERSON-LOWER PLAQUEMINES- LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 1226 PM CST THU FEB 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT FLOODING... A FLOOD WATCH IS IN EFFECT FOR THE ENTIRE OUTLOOK AREA THROUGH TONIGHT. WIDESPREAD MODERATE RAIN WITH OCCASIONAL HEAVY RAIN...ACCOMPANIED BY VERY WET SOILS...WILL POSE A FLOOD THREAT THROUGH TONIGHT. COASTAL FLOODING... A COASTAL FLOOD STATEMENT IS IN EFFECT FOR EAST FACING SHORES FROM BAY ST LOUIS TO SOUTHEAST OF YSCLOSKEY FOR HIGHER THAN NORMAL TIDES DUE TO INCREASING EAST TO SOUTHEAST WINDS THROUGHOUT THE DAY. MARINE HAZARDS... SMALL CRAFT ADVISORY IS IN EFFECT FOR STRONG EAST TO SOUTHEAST WINDS AND BUILDING SEAS THROUGH TONIGHT. RIVER FLOODING... NUMEROUS RIVERS ARE EITHER IN FLOOD OR ARE EXPECTED TO RISE ABOVE FLOOD STAGE. REFER TO THE LATEST FLOOD WARNINGS AND STATEMENTS FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SMALL CRAFT ADVISORIES WILL CONTINUE THROUGH FRIDAY NIGHT FOR STRONG NORTHWEST WINDS AND HIGH SEAS. RIVER FLOODING... NUMEROUS RIVERS WILL REMAIN IN FLOOD OR RISE ABOVE FLOOD STAGE. REFER TO THE LATEST FLOOD WARNINGS AND STATEMENTS FOR ADDITIONAL INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. HOWEVER NOTIFY THE NATIONAL WEATHER SERVICE IN SLIDELL IF ANY FLOODING IS OBSERVED. 22/TD
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 4, 6:21 PM CST | Areal Flood Advisory | LIX | Harrison, Jackson | 114 min |
| Feb 4, 7:26 PM CST | River Flood Warning | LIX | Pearl River | 15 hr |
| Feb 4, 7:57 PM CST | Coastal Flood Warning | LIX | 4 hr | |
| Feb 4, 9:02 PM CST | River Flood Warning | LIX | Jackson | 10 days |
| Feb 4, 10:25 PM CST | River Flood Warning | LIX | Pike, Walthall | 23 hr |
| Feb 5, 9:55 AM CST | River Flood Warning | LIX | Jackson | 47 hr |
Nearby
River Flood Warnings in Mississippi, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.